# SDR SWIA200718161

- Difficulty date: April 13, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 24,735 hours, 35,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN CABIN DOOR EXIT PLACARD IS BROKEN.  INSTALLED SERVICEABLE LENSE.
